Alert archive / Minnesota / Special Weather Statements in 2024
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 4, 2024, 3:17 PM CDT for Redwood County, Minnesota. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2024, 3:17 PM CDT (20:17 UTC)
- Expired
- Jun 4, 2024, 3:45 PM CDT
- In force
- 28 min
- Issued by
- NWS Twin Cities, MN
- Hail
- 0.75 in
- Wind
- 40
County Redwood County, MN
The radar
The Minneapolis radar (KMPX), 151 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 855 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -74 m²/s²
- 0-3 km storm-relative helicity
- -71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
882
WWUS83 KMPX 042017
SPSMPX
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
317 PM CDT Tue Jun 4 2024
MNZ064-065-073-042045-
Yellow Medicine MN-Renville MN-Redwood MN-
317 PM CDT Tue Jun 4 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN REDWOOD...
SOUTHEASTERN YELLOW MEDICINE AND WEST CENTRAL RENVILLE COUNTIES
THROUGH 345 PM CDT...
At 316 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Echo, or 13 miles east of Marshall, moving
northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wood Lake, Echo, Belview, Vesta, and Delhi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Minnesota.
&&
LAT...LON 4470 9551 4478 9521 4457 9516 4442 9552
4451 9560 4460 9561
TIME...MOT...LOC 2016Z 231DEG 30KT 4451 9553
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
$$
JPCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 4, 3:07 PM CDT, 10 minutes earlier. Its key messages:
- Strong to severe thunderstorms move east across the area through this evening. Small hail, isolated damaging wind gusts, & a tornado or two are all possible.
- Widespread rainfall amounts of 0.5-1" are expected with the storms tonight. Localized amounts closer to 2" could exacerbate ongoing flooding.
- Scattered showers & thunderstorms tomorrow afternoon. Small hail & gusty winds are likely with the strongest storms.
Area forecast discussion, Jun 4, 3:07 PM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 307 PM CDT Tue Jun 4 2024 .KEY MESSAGES... - Strong to severe thunderstorms move east across the area through this evening. Small hail, isolated damaging wind gusts, & a tornado or two are all possible. - Widespread rainfall amounts of 0.5-1" are expected with the storms tonight. Localized amounts closer to 2" could exacerbate ongoing flooding. - Scattered showers & thunderstorms tomorrow afternoon. Small hail & gusty winds are likely with the strongest storms. && .DISCUSSION... Issued at 235 PM CDT Tue Jun 4 2024 Thunderstorms have developed on schedule across western Minnesota, & will continue to move eastwards across Minnesota & into Wisconsin through tonight. Instability continues to build ahead of the front, with temperatures in the mid 80s & dew points in the mid to upper 60s generating 1500-2000 J/kg of MLCAPE. Instability may even increase a bit more towards this evening as the thunderstorms approach eastern Minnesota & western Wisconsin. Deep shear remains the limiting factor, with the strongest forcing aloft & deep shear with this system remaining behind the cod front. Deep shear values along the front are only in the 20-30 kt range & oriented unidirectionally along the front, which has caused any stronger cells to quickly become disrupted & form a messy line of convection. As a result, thunderstorms will likely remain sub-severe for the next hour or two, but we may still see an increase in intensity as they enter the more unstable environment across eastern Minnesota & western Wisconsin. The main threat into this evening will continue to be marginally severe hail & isolated damaging wind gusts, but fairly high values of low-level CAPE & vorticity mean a tornado or two can't be ruled out if any cells are able to remain semi-discrete. Cell-interactions within the line may also generate enough local low-level shear & helicity to generate a QLCS-type tornado or pockets of stronger wind within the line. Brief heavy rain is likely with the strongest convection along the line, but its narrow dimensions & progressive nature should limit rainfall amounts to 0.5-1" across the area. Locally higher amounts are still expected wherever isolated cells are able to form ahead of the main line, & rainfall amounts could approach 2" across these areas. These locally higher amounts could exacerbate flooding in sensitive areas from the heavy rain over the weekend, but otherwise we're not expected much in the way of flash flooding from this event. The thunderstorms will move clear of eastern Minnesota this evening & western Wisconsin overnight with skies clearing out in their wake. Very strong northwest flow & colder temperature aloft move over the region tomorrow. While cooler & drier air behind the front will limit surface instability, cyclonic flow & the cooler temperatures aloft will create a classic "cold core" setup for convection tomorrow afternoon. Widespread diurnally- driven showers and thunderstorms are expected to develop tomorrow afternoon, primarily along and north of I-94. While the instability will be low, deep shear of 30-40 kts will be plenty sufficient for the small hail and gusty winds with the strongest storms. A lone funnel cloud or two would not be a surprise as well. These showers and thunderstorms will wane after sunset, with 0.1-0.25" of rain expected with any storms. The northwest flow regime continues through the weekend, with isolated diurnally-driven showers possible during the afternoon, but otherwise mainly dry conditions. Models depict a shortwave moving through the region sometime during the Saturday-Sunday timeframe which could result in some more widespread light rain. Temperatures will be cooler as well through the weekend with high temperatures generally in the upper 60s to low 70s through Sunday. Looking ahead, broad but fairly modest ridging aloft builds over the central CONUS, which will lead to warmer temperatures and generally dry conditions through the end of next week. && .AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/... Issued at 1218 PM CDT Tue Jun 4 2024 Compared to the 12z TAF, the 18z is very similar with slight differences in timing of incoming showers and storms being the main highlight. CAM guidance has generally slowed the onset of stronger thunders 30 to 60 minutes later than the previous forecast, thus many FM groups have been pushed back slightly. Otherwise we remain on track to see a period of SHRA into TSRA beginning 20-21z at AXN and spreading eastwards through the rest of the sites by 00z, with activity ending by 03-04z. As the showers and storms move through, expect a quick wind switch from the current 150-180 over to 300-330 before a slower shift closer to 240-270 by period's end. Speeds decrease behind the front generally below 10kts, before showers and storms arrive expect some gusts up to 20-25kts. KMSP...The timing of TSRA is the main concern, with an approximate start time from 2230-2300z with a 2-3 hour window it weakens into lingering SHRA. The 21z AMD will continue to refine the timing as we should have a solid idea of the start time of the event. /OUTLOOK FOR KMSP/ THU...VFR. Wind NW 15-20G30-35kts. FRI...VFR. Wind NW 10-15G20-25kts. SAT...VFR. Wind NW 5-10kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...ETA AVIATION...TDH
Hazardous weather outlook, Jun 4, 2:10 PM CDT, 1 hour 7 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 210 PM CDT Tue Jun 4 2024 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 051915- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 210 PM CDT Tue Jun 4 2024 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. A line of showers and thunderstorms will move across Minnesota & Wisconsin this afternoon through this evening. The strongest storms may produce damaging winds, hail, and heavy rain. A tornado or two can not be ruled out as well. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Flooding along area rivers will increase through the week as heavy rain over the last few days continues to work through streams & tributaries into the main stem rivers. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed this afternoon and evening.
In the hours before
Special weather statement, Jun 4, 1:40 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
140 PM CDT Tue Jun 4 2024
MNZ056-065-041900-
Chippewa MN-Renville MN-
140 PM CDT Tue Jun 4 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN CHIPPEWA AND
NORTHWESTERN RENVILLE COUNTIES THROUGH 200 PM CDT...
At 140 PM CDT, Doppler radar was tracking a strong thunderstorm over
Maynard, or 13 miles east of Montevideo, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Granite Falls, Clara City, Maynard, Minnesota Falls, and Gluek.
This includes U.S. Highway 212 between mile markers 52 and 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
&&
LAT...LON 4475 9544 4486 9559 4512 9546 4503 9527
TIME...MOT...LOC 1840Z 207DEG 24KT 4491 9545
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jun 4, 2:00 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
200 PM CDT Tue Jun 4 2024
MNZ048-049-055>057-041945-
Chippewa MN-Kandiyohi MN-Stearns MN-Pope MN-Swift MN-
200 PM CDT Tue Jun 4 2024
...STRONG THUNDERSTORMS WILL IMPACT EASTERN POPE...NORTHEASTERN
CHIPPEWA...NORTHWESTERN STEARNS...EASTERN SWIFT AND WESTERN KANDIYOHI
COUNTIES THROUGH 245 PM CDT...
At 200 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Brooten to 5 miles north of
Sacred Heart. Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Willmar, Sauk Centre, Clara City, New London, Raymond, Kerkhoven,
Brooten, Belgrade, Prinsburg, Maynard, Pennock, and Norway Lake.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 121 and 133.
U.S. Highway 12 between mile markers 56 and 75.
U.S. Highway 71 between mile markers 115 and 123, and between mile
markers 125 and 172.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Minnesota.
&&
LAT...LON 4577 9481 4495 9506 4489 9547 4573 9523
4577 9517 4576 9514 4578 9513 4578 9492
TIME...MOT...LOC 1900Z 220DEG 21KT 4561 9514 4486 9534
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jun 4, 2:09 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
209 PM CDT Tue Jun 4 2024
MNZ042-041945-
Todd MN-
209 PM CDT Tue Jun 4 2024
...STRONG THUNDERSTORMS WILL IMPACT WESTERN TODD COUNTY THROUGH 245
PM CDT...
At 209 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Clarissa to 6 miles west of Sauk Centre.
Movement was north at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Long Prairie, Staples, Browerville, Clarissa, Eagle Bend, Bertha,
Little Sauk, Round Prairie, West Union, and Clotho.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 117 and 120.
U.S. Highway 10 in Minnesota between mile markers 103 and 106.
U.S. Highway 71 between mile markers 172 and 211.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Minnesota.
&&
LAT...LON 4637 9481 4577 9489 4578 9512 4628 9506
4637 9498
TIME...MOT...LOC 1909Z 194DEG 31KT 4611 9498 4577 9508
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jun 4, 2:43 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
243 PM CDT Tue Jun 4 2024
MNZ042-043-049-057-042030-
Morrison MN-Kandiyohi MN-Stearns MN-Todd MN-
243 PM CDT Tue Jun 4 2024
...STRONG THUNDERSTORMS WILL IMPACT EASTERN TODD...CENTRAL STEARNS...
WESTERN MORRISON AND NORTHEASTERN KANDIYOHI COUNTIES THROUGH 330 PM
CDT...
At 242 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Staples to near Spicer.
Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Melrose, Long Prairie, Staples, Albany, Paynesville, Richmond, Avon,
New London, Holdingford, Motley, Randall, and Freeport.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 132 and 152.
U.S. Highway 10 in Minnesota between mile markers 107 and 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Minnesota.
&&
LAT...LON 4635 9470 4636 9467 4631 9455 4633 9443
4629 9435 4625 9436 4623 9440 4618 9437
4536 9450 4533 9458 4533 9476 4525 9477
4519 9492 4637 9481 4637 9474
TIME...MOT...LOC 1942Z 243DEG 16KT 4626 9477 4518 9491
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JPCSpecial weather statement, Jun 4, 2:58 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
258 PM CDT Tue Jun 4 2024
WIZ024-042030-
Pierce WI-
258 PM CDT Tue Jun 4 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN PIERCE COUNTY THROUGH
330 PM CDT...
At 258 PM CDT, Doppler radar was tracking a strong thunderstorm near
Frontenac, or 12 miles east of Red Wing, moving north at 25 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Elmwood, Plum City, and El Paso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
&&
LAT...LON 4454 9223 4454 9232 4456 9234 4456 9239
4486 9235 4481 9213 4471 9213
TIME...MOT...LOC 1958Z 194DEG 22KT 4456 9230
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
JPCSpecial weather statement, Jun 4, 3:17 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
317 PM CDT Tue Jun 4 2024
MNZ064-065-073-042045-
Yellow Medicine MN-Renville MN-Redwood MN-
317 PM CDT Tue Jun 4 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN REDWOOD...
SOUTHEASTERN YELLOW MEDICINE AND WEST CENTRAL RENVILLE COUNTIES
THROUGH 345 PM CDT...
At 316 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Echo, or 13 miles east of Marshall, moving
northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wood Lake, Echo, Belview, Vesta, and Delhi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Minnesota.
&&
LAT...LON 4470 9551 4478 9521 4457 9516 4442 9552
4451 9560 4460 9561
TIME...MOT...LOC 2016Z 231DEG 30KT 4451 9553
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JPCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 1:20 PM CDT | Special Weather Statement | MPX | Kandiyohi | 40 min |
| Jun 4, 1:40 PM CDT | Special Weather Statement | MPX | Chippewa | 20 min |
| Jun 4, 2:00 PM CDT | Special Weather Statement | MPX | Kandiyohi | 45 min |
| Jun 4, 2:09 PM CDT | Special Weather Statement | MPX | Todd | 36 min |
| Jun 4, 2:43 PM CDT | Special Weather Statement | MPX | Stearns | 47 min |
| Jun 4, 3:29 PM CDT | Special Weather Statement | MPX | McLeod | 46 min |
| Jun 4, 3:55 PM CDT | Special Weather Statement | MPX | Nicollet, Sibley | 20 min |
| Jun 4, 4:19 PM CDT | Special Weather Statement | MPX | Blue Earth, McLeod, Nicollet, Sibley, Wright | 41 min |
| Jun 4, 4:41 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Wright | 34 min |
| Jun 4, 4:53 PM CDT | Special Weather Statement | MPX | Anoka | 37 min |
| Jun 4, 5:13 PM CDT | Special Weather Statement | MPX | Carver, Sherburne | 47 min |
| Jun 4, 5:23 PM CDT | Special Weather Statement | MPX | Rice | 37 min |
| Jun 4, 5:28 PM CDT | Special Weather Statement | MPX | Anoka, Chisago | 47 min |
| Jun 4, 5:32 PM CDT | Special Weather Statement | MPX | Freeborn | 28 min |
| Jun 4, 5:35 PM CDT | Special Weather Statement | MPX | Ramsey | 25 min |
| Jun 4, 5:55 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Ramsey | 35 min |
| Jun 4, 6:29 PM CDT | Special Weather Statement | MPX | Washington | 31 min |
| Jun 4, 6:33 PM CDT | Special Weather Statement | MPX | Washington | 27 min |
| Jun 4, 2:58 PM CDT | Special Weather Statement | MPX | Pierce | 32 min |
| Jun 4, 4:57 PM CDT | Special Weather Statement | MPX | Rusk | 33 min |
| Jun 4, 6:57 PM CDT | Special Weather Statement | MPX | Saint Croix | 33 min |
| Jun 4, 6:58 PM CDT | Special Weather Statement | MPX | Polk | 32 min |
Nearby
Special Weather Statements in Minnesota, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.